Benadryl Ultratabs Antihistamine Allergy Relief with Diphenhydramine HCl 25 mg, 100 ct
Выбранная комбинация атрибутов недоступна.
- 100-count packs of Benadryl Ultratabs each containing 25 mg of the antihistamine diphenhydramine HCl for allergy relief that works when you need it most
- Active ingredient, diphenhydramine HCl, provides relief for both allergy symptoms and cold symptoms like sneezing and runny nose
- Works when you need it most with an allergy medicine in small, convenient antihistamine tablets that put your allergies to rest
- Provides allergy medicine for sneezing; runny nose; itchy nose or throat; and itchy, watery eyes and cold symptoms like sneezing and runny nose
- 100 of tablets for multi-symptom allergy relief intended to be used by those ages six and up